# SDR USAA920081377

- Difficulty date: July 14, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 47,620 hours, 33,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 946 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CRACK IN FUSELAGE JUST FORWARD OF AFT LT WATER SERVICE PANEL AT S24L AND FORWARD OF FRAME 946.  REPAIRED FUSELAGE JUST FORWARD OF AFT LT WATER SERVICE PANEL AT S24L AND FORWARD OF FRAME 946 IAW US AIRWAYS EA NR100570.  (S)
